# SDR FDEA201107012531

- Difficulty date: July 1, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 33,239 hours, 13,533 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53973984218
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT SIDE FWD OF FR 54.1, STR 37 HAS GOUGE.  REMOVED, REPAIRED AND RE-INSTALLED STRINGER SECTION IAW SRM 53-10-14, PGS 201 THROUGH 231 SRM 51-21-10, PG 2, SRM 51-40-44, PG 1 AND SRM 51-75-10, PG 204.
